# SDR USAA2014072800035

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453N1814106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FWD CARGO COMPARTMENT FLOOR STRUCTURE ANGLE AT BS 845 BETWEEN STRINGER 26L TO 26R.  REPLACED FWD CARGO COMPARTMENT FLOOR STRUCTURE ANGLE AT BS 845 BETWEEN STRINGER 26L TO 26R IAW SRM 51-40-02 & 51-40-05.
